MAUDE Adverse Event Report: MOOG MEDICAL DEVICES GROUP ENTERALITE INFINITY ORANGE ENTERAL FEEDING PUMP; ENTERAL INFUSION PUMP

MOOG MEDICAL DEVICES GROUP ENTERALITE INFINITY ORANGE ENTERAL FEEDING PUMP; ENTERAL INFUSION PUMP
Model Number INFORNG
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump was not returned to mmd for evaluation.A dhr review was completed and no non-conformances were found.Because the device was not returned to mmd, an investigation could not be completed.This report will be updated if the device is returned to mmd.
 
Event or Problem Description
The initial reporter stated that the pump was not alarming no flow out as expected.They stated it failed to alarm.Mmd did follow up with the initial reporter who stated that the complaint had occurred during testing and had no effect on a patient.They stated that they did not have any additional information.[(b)(4)].
 
Event or Problem Description
The initial reporter stated that the pump was not alarming no flow out as expected.They stated it failed to alarm.Mmd did follow up with the initial reporter who stated that the complaint had occurred during testing and had no effect on a patient.They stated that they did not have any additional information.Complaint-(b)(4).
 
Additional Manufacturer Narrative
The pump was returned to mmd for evaluation.A dhr review was completed and no non-conformances were found.When the device was returned to mmd for investigation it operated as expected.Mmd could not replicate or confirm the reported complaint.Based on this information an mdr would not have been required.

Brand Name
ENTERALITE INFINITY ORANGE ENTERAL FEEDING PUMP
Common Device Name
ENTERAL INFUSION PUMP
Manufacturer (Section D)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
8012641001
MDR Report Key21549377
Report Number1722139-2025-00111
Device Sequence Number4420154
Product Code LZH
UDI-Device Identifier10814844000334
UDI-Public10814844000334
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K031199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINFORNG
Device Catalogue NumberINFORNG
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown